Alert archive / California / Flash Flood Warnings in 2010

Flash Flood Warning 1, NWS San Francisco Bay Area, CA

January 20, 2010Sonoma County, California

NWS San Francisco Bay Area, CA issued this flash flood warning at Jan 20, 2010, 9:01 AM PST for Sonoma County, California. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 20, 2010, 9:01 AM PST (17:01 UTC)
Expired
Jan 20, 2010, 11:00 AM PST
In force
119 min
Issued by
NWS San Francisco Bay Area, CA
Area
Storm-based polygon
Flood severity
None

County Sonoma County, CA

The radar

The Sacramento radar (KDAX), 89 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 5.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2010-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2010-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

257 
WGUS56 KMTR 201701
FFWMTR
CAC097-201900-
/O.NEW.KMTR.FF.W.0001.100120T1701Z-100120T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
901 AM PST WED JAN 20 2010

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A

* FLASH FLOOD WARNING FOR...
  PORTIONS OF THE CITY OF PETALUMA...

* UNTIL 1100 AM PST.

* AT 853 AM PST...STAGE REPORTS FOR WILLOWBROOK CREEK AT PENNGROVE   
  PARK AND WILLOWBROOK CREEK AT REDWOOD HIGHWAY BRIDGE HAD GONE      
  OVER FLOOD STAGE AND ARE EXPECTED TO CONTINUE OVER FLOOD STAGE FOR 
  THE NEXT TWO HOURS.

* THE STORM PRODUCING THE HEAVY RAINS HAS STARTED TO DECREASE IN     
  INTENSITY BUT THE FLOOD FLOW ON THE WILLOWBROOK CREEK WILL TAKE    
  ANOTHER COUPLE OF HOURS FOR THE WATER TO START TO SUBSIDE. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT.

RUNOFF FROM HEAVY RAINFALL WILL CAUSE LOCALIZED FLOODING OF SMALL
CREEKS AND STREAMS AS WELL AS ROADWAYS...UNDERPASSES AND OTHER LOW
LYING SPOTS. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR WATER
OF UNKNOWN DEPTH. TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

LAT...LON 3828 12268 3828 12264 3827 12258 3820 12260
      3822 12269

$$

WJK
1 follow-up statement
113 
WGUS56 KMTR 201908
FFWMTR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1108 AM PST WED JAN 20 2010

CAC097-201917-
/O.EXP.KMTR.FF.W.0001.000000T0000Z-100120T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SONOMA CA-
1108 AM PST WED JAN 20 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SONOMA COUNTY...

THE INITIAL FLASH FLOOD WARNING FOR THE WILLOW BROOK CREEK IN THE 
VICINITY OF THE CITY OF PETALUMA HAS BEEN ALLOWED TO EXPIRE AND A 
NEW FLASH FLOOD WARNING HAS BEEN ISSUED FOR CONTINUED FLOODING IN 
THE AREA.

LAT...LON 3828 12268 3828 12264 3827 12258 3820 12260
      3822 12269

$$

WJK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 20, 2:50 AM PST, 6 hours 11 minutes earlier.

Area forecast discussion, Jan 20, 2:50 AM PST, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
250 AM PST WED JAN 20 2010

.DISCUSSION...AS OF 2:50 AM PST WEDNESDAY...SHORT TERM ISSUE INVOLVES
BRACING FOR THE NEXT STORM SYSTEM DUE TO SLAM ONTO THE COAST BEFORE
DAWN. ANOTHER SYSTEM IS SLATED FOR THURSDAY WITH QUIETER WEATHER FOR
THE WEEKEND.

CURRENTLY...SATELLITE IMAGERY SHOWS THE NEXT WAVE JUST OFFSHORE WITH
LIGHT PRECIP AHEAD OF THE MAIN SYSTEM OCCURRING FROM ABOUT SANTA CRUZ
COUNTY NORTHWARD. CRUDE EXTRAPOLATION OF THE TIMING OF THIS FEATURE
ON SATELLITE LOOPS BRINGS THE BACK EDGE OF THE FRONT THROUGH THE BAY
AREA BY 15Z...OR 7 AM. THIS IS PROBABLY A BIT TOO FAST...BUT THE
HEAVIER RAINS ASSOCIATED WITH THIS FRONTAL BAND WILL LIKELY MOVE
THROUGH DURING RUSH HOUR...SIMILAR TO YESTERDAY'S FRONTAL PASSAGE. IN
ADDITION TO THE RAINS...STRONG WINDS ARE FORECAST TO ACCOMPANY THIS
SYSTEM AND WIND ADVISORIES AND HIGH WIND WARNINGS HAVE BEEN POSTED
FOR COASTAL AND MOUNTAIN AREAS AS WELL AS INLAND VALLEYS EXCEPT FOR
IN THE NORTH AND EAST BAY. WIND SPEEDS ARE EXPECTED TO EASE AFTER
NOON...AND IMPROVING CONDITIONS IN GENERAL CAN BE ANTICIPATED.
HOWEVER...SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE IF NOT
LIKELY IN THE UNSTABLE POST-FRONTAL AIRMASS. SOME THUNDERSTORMS
COULD PRODUCE SMALL HAIL.

SPECIFICS TO TODAY'S FRONT:  SOUTHERLY WINDS AHEAD OF AND WITH THE
COLD FRONT WILL REACH 20 TO 40 MPH WITH GUSTS TO 60 MPH ALONG THE
IMMEDIATE COASTLINE AND 20 TO 35 MPH WITH GUSTS TO 50 MPH OVER THE
HIGHER TERRAIN AND IN THE SANTA CLARA AND SALINAS VALLEYS.
ADDITIONALLY...HEAVY RAIN IS EXPECTED TO ACCOMPANY THIS STORM SYSTEM
WITH AN ADDITIONAL 1 TO 4 INCHES OF RAIN ANTICIPATED THROUGH THE
AFTERNOON WITH THE HIGHER AMOUNTS EXPECTED ACROSS HIGHER TERRAIN.
ANOTHER FEATURE OF THIS STORM SYSTEM WILL BE HIGH SURF RANGING FROM
20 TO 30 FEET POSSIBLY LARGER AT FAVORED SPOTS. THIS HIGH SURF
COMBINED WITH RUN OFF WILL CAUSE COASTAL FLOODING AND ADDITIONAL
BEACH EROSION.

ANOTHER STORM SYSTEM IS FORECAST TO IMPACT THE STATE ON THURSDAY AS
AN UPPER LEVEL LOW CENTER MOVES ACROSS CENTRAL CALIFORNIA. RIGHT
NOW THIS SYSTEM IS EXPECTED TO PARTICULARLY IMPACT AREAS FROM ABOUT
BIG SUR SOUTHWARD WITH THE HEAVIEST RAINS THERE AND INTO THE LA
BASIN BY THURSDAY AFTERNOON. QPF ESTIMATES FOR OUR DISTRICT GIVE 1-3
INCHES IN THE SANTA LUCIAS...UP TO AN INCH OR SO IN THE SANTA CRUZ
MOUNTAINS...AND A HALF INCH OR LESS ELSEWHERE THROUGH FRIDAY
MORNING.

SHOWER CHANCES TO PERSIST INTO FRIDAY AS THE AREA REMAINS IN AN
UNSTABLE ZONAL FLOW ALOFT. BY SATURDAY...THOUGH...HIGH PRESSURE
ALOFT IS PROGGED TO BRIEFLY BUILD OVER THE STATE FOR A RESPITE.
ANOTHER SYSTEM IS FORECAST TO MOVE ACROSS NORTHERN CALIFORNIA LATE
SUNDAY AND MONDAY...ALTHOUGH THIS ONE CONSIDERABLY WEAKER THAN THE
CURRENT SYSTEM.

&&

.AVIATION...AS OF 10:00 PM TUESDAY...A BRIEF REPRIEVE IS ANTICIPATED
BETWEEN SYSTEMS TONIGHT. HOWEVER HEAVY DOWN POURS AND STRONG WINDS
ARE EXPECTED TO RESUME BETWEEN 09Z-12Z EARLY WEDNESDAY MORNING AS
THE NEXT STORM OF THE SERIES MOVE INTO THE REGION. VARIABLE CIGS AND
VSBY THROUGH TONIGHT AS WE TRANSITION BETWEEN STORMS.

VICINITY OF KSFO...A BRIEF LULL IN WINDS AND SHOWER ACTIVITY IS
EXPECTED TONIGHT BEFORE THE NEXT SYSTEM MOVES INTO THE REGION EARLY
WEDNESDAY MORNING. ANTICIPATE ANOTHER ROUND OF RAIN...HEAVY AT TIMES
AS WELL AS STRONG WINDS DURING THE MORNING RUSH HOUR. VARIABLE CIGS
AND VSBY THROUGH TONIGHT AS WE TRANSITION BETWEEN STORMS.

KSFO BRIDGE APPROACH...SIMILAR AS KSFO.

MRY BAY AREA TERMINALS...A BRIEF LULL IN WINDS AND SHOWER ACTIVITY
IS EXPECTED TONIGHT BEFORE THE NEXT SYSTEM MOVES INTO THE REGION
EARLY WEDNESDAY MORNING. ANTICIPATE ANOTHER ROUND OF RAIN...HEAVY AT
TIMES AS WELL AS STRONG WINDS WEDNESDAY MORNING. VARIABLE CIGS AND
VSBY THROUGH TONIGHT AS WE TRANSITION BETWEEN STORMS.

&&

.MARINE...AS OF 10:00 PM TUESDAY...SMALL CRAFT WINDS AND SEAS ARE
FORECAST ACROSS ALL COASTAL WATER TONIGHT. WINDS WILL GRADUALLY
DIMINISH OVERNIGHT BEFORE RE-INTENSIFYING WEDNESDAY MORNING WITH THE
ARRIVAL OF THE NEXT IN A SERIES OF STORMS SLATED TO MOVE INTO THE
REGION. THE WEDNESDAY STORM HAS THE POSSIBILITY OF PRODUCING STORM
FORCES WINDS OF 50 KT OVER THE WATERS. A STORM WARNING GOES INTO
EFFECT AT 7 AM PST WEDNESDAY MORNING.

IN ADDITION TO THE STRONG WINDS...SEAS WILL REMAIN AROUND 20 FEET
TONIGHT...AND POSSIBLY AS HIGH AS 25-27 FEET WEDNESDAY INTO THURSDAY.
LOCAL BEACHES COULD SEE SIGNIFICANT BEACH EROSION...RIP CURRENTS...
AND COASTAL FLOODING. A HIGH SURF WARNING REMAINS IN EFFECT FOR
COASTAL AREAS FROM SONOMA COUNTY SOUTH THROUGH MONTEREY COUNTY. IN
ADDITION...A COASTAL FLOOD WATCH HAS BEEN POSTED FOR THESE SAME
AREAS AND IS VALID FROM TONIGHT THROUGH WEDNESDAY AFTERNOON.
PLEASE SEE SFOCFWMTR WHUS46 KMTR FOR MORE INFORMATION.

TIDE INFORMATION FOR THE GOLDEN GATE...
WEDS MORNING     2:43 AM 5.3 FT
WEDS AFTERNOON   2:18 PM 4.4 FT
THURS MORNING    3:15 AM 5.4 FT
THURS AFTERNOON  3:19 PM 3.9 FT
&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDA...SCA ALL WATERS TONIGHT WITH STORM WARNINGS WEDS.
             SCA...SAN FRANCISCO BAR FOR ROUGH BAR
             HIGH SURF WARNING...ENTIRE COAST.
             COASTAL FLOOD WARNING...ENTIRE COAST.
     .HIGH WIND WARNING...TIL 12 NOON FOR COAST AND SF
                          BAY SHORELINE.
     .WIND ADV...EVERYWHERE ELSE TIL 12 NOON EXCEPT N AND E BAY
                 VALLEYS.

PUBLIC FORECAST: SSA
AVIATION/MARINE: CW

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Jan 20, 4:00 AM PST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
400 AM PST WED JAN 20 2010

CAZ006-505-509-529-530-210200-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-NORTHERN MONTEREY BAY-
400 AM PST WED JAN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL SECTIONS OF THE SAN
FRANCISCO BAY AREA AND MONTEREY BAY AREA.

.DAY ONE...WEDNESDAY

MINOR URBAN AND SMALL STREAM FLOODING ARE POSSIBLE THIS MORNING WITH
A COLD FRONTAL PASSAGE. THUNDERSTORMS WITH SMALL HAIL ARE POSSIBLE
THROUGH THIS AFTERNOON.

LARGE OCEAN SWELL WILL CONTINUE TO IMPACT THE COAST. A HIGH SURF
WARNING IS IN EFFECT UNTIL 4 PM THURSDAY AFTERNOON. A COASTAL
FLOOD WARNING IS IN EFFECT UNTIL 4 PM WEDNESDAY AFTERNOON.

*  HIGH SURF WARNING AND COASTAL FLOOD WATCH...SEE SFOCFWMTR

STRONG WINDS WILL RAMP UP AHEAD OF A STRONG PACIFIC WEATHER SYSTEM.
HIGH WIND WARNINGS AND WIND ADVISORIES ARE IN EFFECT UNTIL NOON PST
WEDNESDAY. WIND GUSTS AS HIGH AS 60 MPH ARE POSSIBLE.

*  HIGH WIND WARNING AND WIND ADVISORY....SEE SFONPWMTR WWUS76
   KMTR FOR DETAILS *

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STORMY WEATHER WILL CONTINUE THROUGH THE REST OF THE WEEK. LARGE
AND POWERFUL WAVES WILL CONTINUE TO IMPACT THE COAST. PERIODS OF
HEAVY RAIN AND STRONG WINDS WILL CONTINUE. A HIGH SURF WARNING
IS IN EFFECT UNTIL 4 PM THURSDAY.

*  HIGH SURF WARNING AND COASTAL FLOOD WATCH...SEE SFOCFWMTR

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ507-508-511>513-516>518-528-210200-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-EAST BAY HILLS AND THE DIABLO RANGE-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
400 AM PST WED JAN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF THE SAN FRANCISCO
BAY AREA AND MONTEREY BAY AREA.

.DAY ONE...WEDNESDAY

MINOR URBAN AND SMALL STREAM FLOODING ARE POSSIBLE THIS MORNING WITH
A COLD FRONTAL PASSAGE. THUNDERSTORMS WITH SMALL HAIL ARE POSSIBLE
THROUGH THIS AFTERNOON. STRONG WINDS WILL DEVELOP AHEAD OF AND WITH
THIS STRONG PACIFIC WEATHER SYSTEM. HIGH WIND WARNINGS AND WIND
ADVISORIES ARE IN EFFECT UNTIL NOON PST WEDNESDAY. WIND GUSTS AS HIGH
AS 60 MPH ARE POSSIBLE.

*  HIGH WIND WARNING AND WIND ADVISORY....SEE SFONPWMTR WWUS76
   KMTR FOR DETAILS *

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY

STORMY WEATHER WILL CONTINUE THROUGH THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ506-510-210200-
NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS-
400 AM PST WED JAN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH AND EAST BAY VALLEYS.

.DAY ONE...WEDNESDAY

GUSTY SOUTH WINDS AND MINOR URBAN AND SMALL STREAM FLOODING ARE
POSSIBLE THIS MORNING WITH A COLD FRONTAL PASSAGE. THUNDERSTORMS WITH
SMALL HAIL ARE POSSIBLE THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STORMY WEATHER WILL CONTINUE THROUGH THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jan 20, 7:43 AM PST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
743 AM PST WED JAN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             3 SW SEBASTOPOL         38.37N 122.87W
01/19/2010  M0.50 INCH       SONOMA             CA   TRAINED SPOTTER

            FROM COCORAHS SPOTTER ID CA-SN-46

0730 AM     NON-TSTM WND GST 1 SSW HALF MOON BAY     37.46N 122.44W
01/20/2010  M54.00 MPH       PZZ545             CA   TRAINED SPOTTER

&&

BTENTING

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 4:04 PM PSTSpecial Weather StatementMTRAlameda, Contra Costa, Napa, San Benito, San Mateo, Santa Clara and 1 more56 min
Jan 19, 5:06 PM PSTSpecial Weather StatementMTRMonterey, San Benito, Santa Clara, Santa Cruz54 min
Jan 19, 6:24 PM PSTSpecial Marine WarningMTR21 min
Jan 19, 6:55 PM PSTSevere Thunderstorm WarningMTRMonterey18 min
Jan 19, 7:24 PM PSTSpecial Marine WarningMTR36 min
Jan 20, 4:17 AM PSTCoastal Flood WarningMTRMarin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma8 hr
Jan 20, 5:01 AM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, Marin, Monterey, Napa, San Benito and 5 more6 hr
Jan 20, 9:08 AM PSTSevere Thunderstorm WarningMTRSan Mateo22 min
Jan 20, 9:17 AM PSTSpecial Marine WarningMTR28 min
Jan 20, 9:29 AM PSTSevere Thunderstorm WarningMTRMonterey22 min
Jan 20, 11:06 AM PSTFlash Flood WarningMTRSonoma3 hr
Jan 20, 11:46 AM PSTSmall Craft AdvisoryMTR64 hr
Jan 20, 12:38 PM PSTSpecial Weather StatementMTRSanta Clara52 min
Jan 20, 1:45 PM PSTSpecial Weather StatementMTRSanta Cruz30 min
Jan 20, 1:54 PM PSTSpecial Weather StatementMTRSanta Clara66 min
Jan 20, 2:07 PM PSTTornado WarningMTRSanta Clara, Santa Cruz23 min
Jan 20, 2:16 PM PSTSpecial Weather StatementMTRSanta Clara, Santa Cruz59 min
Jan 20, 2:21 PM PSTSevere Thunderstorm WarningMTRMonterey24 min
Jan 20, 2:42 PM PSTSevere Thunderstorm WarningMTRMonterey33 min
Jan 20, 3:05 PM PSTSpecial Weather StatementMTRMonterey25 min

Nearby

Flash Flood Warnings in California, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.